# SDR ASAA2018060224898

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 31,232 hours, 9,253 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DE1840873
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Part time: 7,989 hours, 2,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472002 ON THE NR 2 ENGINE STEP 34.  FOUND FAN BLADE 14 MISSING CU-NI-IN COATING OUT OF LIMITS.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 14 AND 2 FAN BLADES IAW TC 78472002.
